Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Slammed upper Left back/shoulder too hard, extreme pain, burning, tingling in left arm. Any suggestions ?

Yesterday I was putting things away in the fridge and stood up quickly and the freezer door was open...I slammed my upper Left back/ shoulder into it HARD. A few hours later I have had extreme pain, burning, tingling in my left arm . These symptoms have lasted, getting increasingly worse for 24 hours with no relief. I ve done ice, heat,tried to reposition for comfort to no avail. Any suggestions on what to do or if it will just get better in time?
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HCM,
It seems that you are having hard heat causing strain on your shoulder and left arm.
Nothing to worry within 2-3 days you will be alright.
Take some analgesic, muscle relaxant medicine as and when required.
Apply some analgesic cream on the part.
Ok and bye.
Answered: Sun, 24 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor